Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 575387, 14 pages
http://dx.doi.org/10.1155/2012/575387
Research Article

New Traveling Wave Solutions of the Higher Dimensional Nonlinear Partial Differential Equation by the Exp-Function Method

1School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
2Department of Mathematics and Natural Sciences, Brac University, 66 Mohakhali, Dhaka 1212, Bangladesh
3Department of Applied Mathematics, University of Rajshahi, Rajshahi, Bangladesh

Received 12 July 2011; Revised 4 October 2011; Accepted 4 October 2011

Academic Editor: A. A. Soliman

Copyright © 2012 Hasibun Naher et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [46 citations]

The following is the list of published articles that have cited the current article.

  • Haci Mehmet Baskonus, Dilara Altan Koç, Mustafa Gülsu, and Hasan Bulut, “New wave simulations to the (3+1)-dimensional modified Kdv-Zakharov-Kuznetsov equation,” vol. 1863, pp. 560085, . View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “New Traveling Wave Solutions by the Extended Generalized Riccati Equation Mapping Method of the -Dimensional Evolution Equation,” Journal of Applied Mathematics, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, M. Sh. Alhuthali, and M. A. Abdelkawy, “New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Ito Equations,” Mathematical Problems in Engineering, vol. 2012, pp. 1–24, 2012. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “Some New Traveling Wave Solutions of the Nonlinear Reaction Diffusion Equation by Using the Improved (G′/G)-Expansion Method,” Mathematical Problems in Engineering, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, and Ahmet Bekir, “Abundant traveling wave solutions of the compound KdV-Burgers equation via the improved (Gʹ∕G)-expansion method,” AIP Advances, vol. 2, no. 4, pp. 042163, 2012. View at Publisher · View at Google Scholar
  • Kamruzzaman Khan, and M. Ali Akbar, “Traveling wave solutions of the (2+1)-dimensional Zoomeron equation and the Burgers equations via the MSE method and the Exp-function method,” Ain Shams Engineering Journal, 2013. View at Publisher · View at Google Scholar
  • Sadaf Bibi, and Syed Tauseef Mohyud-Din, “Traveling wave solutions of KdVs using sine–cosine method,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • Kamruzzaman Khan, and M. Ali Akbar, “Exact solutions of the (2+1)-dimensional cubic Klein–Gordon equation and the (3+1)-dimensional Zakharov–Kuznetsov equation using the modified simple equation method,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, and M. Ali Akbar, “Generalized and Improved (G′/G)-Expansion Method for (3+1)-Dimensional Modified KdV-Zakharov-Kuznetsev Equation,” PLoS ONE, vol. 8, no. 5, 2013. View at Publisher · View at Google Scholar
  • Kamruzzaman Khan, and M. Ali Akbar, “Exact and solitary wave solutions for the Tzitzeica-Dodd-Bullough and the modified KdV-Zakharov-Kuznetsov equations using the modified simple equation method,” Ain Shams Engineering Journal, vol. 4, no. 4, pp. 903–909, 2013. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “New approach of (Gʹ∕G)-expansion method and new approach of generalized (Gʹ∕G)-expansion method for nonlinear evolution equation,” AIP Advances, vol. 3, no. 3, pp. 032116, 2013. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, and Syed Tauseef Mohyud-Din, “Extended generalized Riccati equation mapping method for the fifth-order Sawada-Kotera equation,” AIP Advances, vol. 3, no. 5, pp. 052104, 2013. View at Publisher · View at Google Scholar
  • Kamruzzaman Khan, M. Ali Akbar, and Norhashidah Hj. Mohd. Ali, “The Modified Simple Equation Method for Exact and Solitary Wave Solutions of Nonlinear Evolution Equation: The GZK-BBM Equation and Right-Handed Noncommutative Burgers Equations,” ISRN Mathematical Physics, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Hong-Zhun Liu, “A Simplification for Exp-Function Method When the Balanced Nonlinear Term Is a Certain Product,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Yongan Xie, and Hualiang Fu, “Peaked and Smooth Solitons for K* (4,1) Equation,” Journal of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Kamruzzaman Khan, and M. Ali Akbar, “Traveling Wave Solutions of Some Coupled Nonlinear Evolution Equations,” ISRN Mathematical Physics, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • M Akbar, Norhashidah Hj Ali, and Syed Mohyud-Din, “Assessment of the further improved (G'/G)-expansion method and the extended tanh-method in probing exact solutions of nonlinear PDEs,” SpringerPlus, vol. 2, no. 1, pp. 326, 2013. View at Publisher · View at Google Scholar
  • M. Ali Akbar, Norhashidah Hj Mohd Ali, and Syed Tauseef Mohyud-Din, “The modified alternative (G '/G)-expansion method to nonlinear evolution equation: application to the (1+1)-dimensional Drinfel'd-Sokolov-Wilson equat,” Springerplus, vol. 2, 2013. View at Publisher · View at Google Scholar
  • Zaman, and Sayeda Sultana, “Traveling wave solutions for the nonlinear evolution equation via the generalized riccati equation and the (G'/G)-expansion method,” World Applied Sciences Journal, vol. 22, no. 3, pp. 396–407, 2013. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, M. Ali Akbar, and Ahmet Yildirim, “The extended generalized Riccati equation mapping method for the (1+1)-dimensional modified KdV equation,” World Applied Sciences Journal, vol. 25, no. 4, pp. 543–553, 2013. View at Publisher · View at Google Scholar
  • Md Nur Alam, M Ali Akbar, and M Fazlul Hoque, “Exact travelling wave solutions of the (3+1)-dimensional mKdV-ZK equation and the (1+1)-dimensional compound KdVB equation using the new approach of generalized G ′ / G $\left (\boldsymbol { {G^{\prime }/G}} \right )$ -expansion method,” Pramana, 2014. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • S. Demiray, Ö. Ünsal, and A. Bekir, “New Exact Solutions for Boussinesq Type Equations by Using (G'/G, 1/G) and (1/G')-Expansion Methods,” Acta Physica Polonica A, vol. 125, no. 5, pp. 1093–1098, 2014. View at Publisher · View at Google Scholar
  • Muhammad Shakeel, and Syed Tauseef Mohyud-Din, “Soliton solutions for the positive Gardner-KP equation by (G′/G, 1/G) – Expansion method,” Ain Shams Engineering Journal, 2014. View at Publisher · View at Google Scholar
  • Muhammad Shakeel, and Syed Tauseef Mohyud-Din, “New (G′/G)-expansion method and its application to the Zakharov-Kuznetsov–Benjamin-Bona-Mahony (ZK–BBM) equation,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Md. Nur Alam, Md. Ali Akbar, and Syed Tauseef Mohyud-Din, “A novel (G '/G)-expansion method and its application to the Boussinesq equation,” Chinese Physics B, vol. 23, no. 2, 2014. View at Publisher · View at Google Scholar
  • Kamruzzaman Khan, M. Ali Akbar, and S. M. Rayhanul Islam, “Exact solutions for (1+1)-dimensional nonlinear dispersive modified Benjamin-Bona-Mahony equation and coupled Klein-Gordon equations,” Springerplus, vol. 3, 2014. View at Publisher · View at Google Scholar
  • Mingsheng Hu, Zhijuan Jia, Qiaoling Chen, and Suiming Jia, “Exact Solutions for Nonlinear Wave Equations by the Exp-Function Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “New approach of (G'/G)-expansion method for RLW equation,” Research Journal of Applied Sciences, Engineering and Technology, vol. 7, no. 23, pp. 4864–4871, 2014. View at Publisher · View at Google Scholar
  • Ozkan Guner, Sait San, Ahmet Bekir, and Emrullah Yasar, “Conservation Laws and Soliton Solutions of the (1+1)-Dimensional Modified Improved Boussinesq Equation,” Zeitschrift Fur Naturforschung Section A-A Journal Of Physical Sciences, vol. 70, no. 8, pp. 669–672, 2015. View at Publisher · View at Google Scholar
  • S. Sahoo, and S. Saha Ray, “Improved fractional sub-equation method for (3+1)-dimensional generalized fractional KdV-Zakharov-Kuznetsov equations,” Computers & Mathematics With Applications, vol. 70, no. 2, pp. 158–166, 2015. View at Publisher · View at Google Scholar
  • Hosseini, and Gholamin, “Feng’s First Integral Method for Analytic Treatment of Two Higher Dimensional Nonlinear Partial Differential Equations,” Differential Equations and Dynamical Systems, vol. 23, no. 3, pp. 317–325, 2015. View at Publisher · View at Google Scholar
  • Muhammad Shakeel, and Syed Tauseef Mohyud-Din, “A Novel $$\left( {{G}'/G} \right) $$ G ′ / G -Expansion Method and its Application to the (3 + 1)-Dimensional Burger’s Equations,” International Journal of Applied and Computational Mathematics, 2015. View at Publisher · View at Google Scholar
  • Rafiqul Islam, Kamruzzaman Khan, M. Ali Akbar, Md. Ekramul Islam, and Md. Tanjir Ahmed, “Traveling wave solutions of some nonlinear evolution equations,” Alexandria Engineering Journal, 2015. View at Publisher · View at Google Scholar
  • Jesmin Akter, and M. Ali Akbar, “Exact Solutions to the Benney-Luke Equation and the Phi-4 Equations by Using Modified Simple Equation Method,” Results in Physics, 2015. View at Publisher · View at Google Scholar
  • Rayhanul Islam, “Application of an enhanced (G′/G)-expansion method to find exact solutions of nonlinear PDEs in particle physics,” American Journal of Applied Sciences, vol. 12, no. 11, pp. 836–846, 2015. View at Publisher · View at Google Scholar
  • Syed Tauseef Mohyud-Din, Ayyaz Ali, and Muhammad Asad Iqbal, “Traveling wave solutions of Zakharov–Kuznetsov-modified equal-width and Burger’s equations via $$ {\text{exp}}( - \varphi \left( \eta \right)) $$ exp ( - φ η ) -expansion method,” Asia Pacific Journal on Computational Engineering, vol. 2, no. 1, 2015. View at Publisher · View at Google Scholar
  • Hafez, “Exact solutions to the (3+1)-dimensional coupled Klein-Gordon-Zakharov equation using exp(-Φ(ξ))-expansion method,” Alexandria Engineering Journal, vol. 55, no. 2, pp. 1635–1645, 2016. View at Publisher · View at Google Scholar
  • El-Sayed Mohamed El-Sayed Zayed, and Abdul-Ghani Al-Nowehy, “Exact traveling wave solutions for nonlinear PDEs in mathematical physics using the generalized kudryashov method,” Serbian Journal of Electrical Engineering, vol. 13, no. 2, pp. 203–227, 2016. View at Publisher · View at Google Scholar
  • M.G. Hafez, “New travelling wave solutions of the (1 + 1)-dimensional cubic nonlinear Schrodinger equation using novel (G′/G)-expansion method,” Beni-Suef University Journal of Basic and Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • M. Ali Akbar, and Norhashidah Hj. Mohd. Ali, “An ansatz for solving nonlinear partial differential equations in mathematical physics,” SpringerPlus, vol. 5, no. 1, 2016. View at Publisher · View at Google Scholar
  • El Sayed M. E. Zayed, and Abdul-Ghani Al-Nowehy, “Exact solutions of the Biswas-Milovic equation, the ZK(m,n,k) equation and the K(m,n) equation using the generalized Kudryashov method,” Open Physics, vol. 14, no. 1, pp. 129–139, 2016. View at Publisher · View at Google Scholar
  • Md. Tarikul Islam, M. Ali Akbar, and Md. Abul Kalam Azad, “Multiple closed form wave solutions to the KdV and modified KdV equations through the rational ( G ′/ G )-expansion method,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2017. View at Publisher · View at Google Scholar
  • Ozkan Guner, Ahmet Bekir, and Alper Korkmaz, “Tanh-type and sech-type solitons for some space-time fractional PDE models,” The European Physical Journal Plus, vol. 132, no. 2, 2017. View at Publisher · View at Google Scholar
  • Aly R. Seadawy, “Travelling-wave solutions of a weakly nonlinear two-dimensional higher-order Kadomtsev-Petviashvili dynamical equation for dispersive shallow-water waves,” European Physical Journal Plus, vol. 132, no. 1, 2017. View at Publisher · View at Google Scholar
  • Seadawy, Arshad, Dianchen Lu, and Jun Wang, “New solitary wave solutions of (3 + 1)-dimensional nonlinear extended Zakharov-Kuznetsov and modified KdV-Zakharov-Kuznetsov equations and their applications,” Results in Physics, vol. 7, pp. 899–909, 2017. View at Publisher · View at Google Scholar